# SDR SIMA20130712006

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 32,236 hours, 29,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT IAW AMM TASK 33-50-06-000-801-A AND 33-50-06-400-801-A.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
